Jump to content

whant my life and family back


Recommended Posts

hi im 4.5 months off and its not been easy i am in such a bad pain from this benzo withdrawl and dont see the end or the light,im now having this real bad depression and can get out of it i know my family is suffering too and that makes me feel more bad i m losing hope
Link to comment
Share on other sites

why did u stop yhe paxil ??  were u put on for depression ??  maybe ya needed to stay on...  that your body needed it ? i have many friends on the ssri's and have to stay on....  they are much better..  good luck to you ~
Link to comment
Share on other sites

I think youre soon coming to a point in time soon where  you might get a "window day"

you never know so be strong. Youll get there.

Link to comment
Share on other sites

Hi Tony, sorry you are feeling so blue...you are not alone.

 

You will heal, just check out the older posts and the progression thereto. Have faith and believe!

 

Take care,

 

Lida

 

Link to comment
Share on other sites

i have this dark depression and makes me think a lotr of bad stuf its so scary im thinking if i reinstate on the k but i m 4.5 months off and been suffering so much including my family so im in the middle of what to do if i go back on the k will i stabilize or its going to be a bad move ?

 

Link to comment
Share on other sites

Benzos are known to cause depression so I think it would be a big mistake this far out to go back on Klonopin or any other benzo.  Do you see a psychiatrist for your depression?  Even Prof Ashton said that sometimes adding an anti-depressant is beneficial. 
Link to comment
Share on other sites

i have this dark depression and makes me think a lotr of bad stuf its so scary im thinking if i reinstate on the k but i m 4.5 months off and been suffering so much including my family so im in the middle of what to do if i go back on the k will i stabilize or its going to be a bad move ?

 

By "thinking a lot of bad stuff" do you perchance mean you imagine violent or scary things? If so that is a very common symptom of benzo withdrawal. So is depression in general.

 

I would put the idea of ever going back to a benzo out of my mind if I were you... they are not worth it. I think you have been learning that for the past 4 1/2 months. There are healthier ways to cope that you can learn.

 

Hope you feel better soon!

Link to comment
Share on other sites

Oh Tony... :(

Pls stick this out! I know how bad this can get I really do!

You have come so far and I promise you will get your life back and

will be so thankful you fought this Beast and WON!

I was the same at that time frame and thought I couldnt do 1 more min not 1 !

I fought with every bit of everything I am ...And Time passed I am now at month 14

of a c/t and I can truely say with Conviction.... We Heal ..

Pls dont reinstate Pls...Fight this good Fight..You are way stronger then this Beast!

The depression will lift and all of a sudden you feel like you again its awsome !

 

Your friend ~Jenny

Link to comment
Share on other sites

i had 4 days of real bad depression a week ago and after that i was feeling a lot better for 4 days then bam again the depression hit me hard why is this cycle i thought i was over with the dark depression then i get hit again and it seems that every time its harder.
Link to comment
Share on other sites

im taking lexapro for depression but it just does not seem to work anymore i do get the S word in my head its so hard i been suffering from depression as long i can remember but not to this point i was happy and energetic and its all gone am i supose to be like this for ever does anyone of you been suffering depression since childhood then  got better after the benzo withdrawl?
Link to comment
Share on other sites

I have been suicidal in the midst of all this too. Suicidal depression never stays that long, it always lifts. You just have to hang in there
Link to comment
Share on other sites

tony,

 

it's the drug.  I've had those feelings every day for 5 months, then 5 1/2 months, I finally have a break.  It's the drug.

Link to comment
Share on other sites

i was thinking to call my pshic to ask him if i need to take a difrent ad what do you guys think?should i or i stay with the lexapro and wait a little longer

 

Link to comment
Share on other sites

i was thinking to call my pshic to ask him if i need to take a difrent ad what do you guys think?should i or i stay with the lexapro and wait a little longer

 

What did he say? I cannot tell you what to do I can only tell you what I would do... I would first try alternative medicines and see if they help my depression before turning back to more drugs. Is the Lexapro helping you? If it used to help you but now it's not you could ask your doctor if you could increase it.

Link to comment
Share on other sites

you'll have to taper, wash out, and wait 3 weeks for the new a/d to kick in.  It's a hard one.  tony, you're still in withdrawal, that's for sure.
Link to comment
Share on other sites

today i went to my Dr. and wrote me a script for elavil its a tricyclic ad and changed my lexapro for celexa and let me say im so scare to take more drugs should i wait more to see if i get better .my s/x s are depression more in the morning and in the afternoon it lifts a little ,my legs are so weak ,no appetite,real dry eyes crying spells,inner vibrations feels like fear that makes my gut vibrate,insomnia and  cant be around people i went to cvs to buy eye drops and  almost run out of the store because there was many people is this normal?
Link to comment
Share on other sites

Hi Tony from Virginia in the U.K. who speaks Spanish, :)

 

I am sorry to hear that you are feeling so lowdown and that you're feeling physically weak as well.

 

Your presence in chat shows me that you are a strong and loving person, with a strong Spirit, and I have thought of you today and again, like I mentioned to you in chat last night, as I feel the apprehension about the days ahead as I taper off the Valium that I have taken for insomnia along with ambien and another benzo sometimes, I can't help remember my withdrawal from pot. I was terribly miserable with suicidal thinking and physically and impossibly agoraphobic as I was quitting and for a few months thereafter, and then step by step it began to get better and I slowly ventured further out into my life and the world again.

 

As I see others on here who are off the benzos who are hanging in, hanging on, and some who are doing really well, it gives me a lot of hope, and I hope that it does you as well. We can do this.

 

I am sending good wishes filled with Light for your healing and that you may feel some more of those windows in the days ahead.

 

I wish you all the best with the anti depressant crossover, too. Did you post on the depression thread about this and ask others for input, I hope? 

 

Peace and blessings from CA to VA,

your friend,

Grace~

 

 

Link to comment
Share on other sites

Hi Tony: I feel for you. You will make it though, and there are lots of people here to root for you. I think if you find someone you can trust to talk things out, this will help. Even just to listen. It's cathartic. I was so down at times during my withdrawal/taper, that I would physically wait for people to respond to me on my computer, but they showed up.  I have a good friend who is an esteemed psychiatrist and he told me that it's essential to  combine both meds and talk therapy. As others said you are still in withdrawal, and it takes time to rebalance, but I would not reinstate. You can approach from some other more healthy angles. Stay strong, and YOU are winning!

 

Link to comment
Share on other sites

before taking the A/D I would research which systems

are affected, and check with a site like paxil progress to see what the issues are with discontinuation

Link to comment
Share on other sites

does this horrible depression is going to pass god i feel im in the depest dark hole and i was wonder if this is how im going to be for ever i been dealing with depression and im on ads but why it feels like the meds dont work and im stuck with this
Link to comment
Share on other sites

does this horrible depression is going to pass god i feel im in the depest dark hole and i was wonder if this is how im going to be for ever i been dealing with depression and im on ads but why it feels like the meds dont work and im stuck with this

 

Tony this is mishi hoping you are felling better.this is so hard I know.. you can do this...i understand you.. I really do.. I am hear for you also.. I am in the middle of my taper and having a hard time.. It does not matter because I want to help you too.

 

Please hang in there  and keep pushing. 

You will make it

 

Link to comment
Share on other sites

×
×
  • Create New...